# SDR ASAA2024100953398

- Difficulty date: October 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SRM5370512R5
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 947 CORROSION AT RBL 49. GROUNDED - YES. REMOVED & REPLACED T CAP AT EXISTING REPAIR STA 947 RBL 4 TO RBL 59 & REPAIRED T CAP STA 947 RBL 4 TO LBL 38 IAW BOEING 737-700 SRM 53-40-51-2R-5W=1" O=.180" R=.126" L=2" D=.054"W=1" O=.180" R=.131" L=1" D=.049".
